# SDR USAA2011041491491

- Difficulty date: April 12, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 35,916 hours, 19,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2048 - DCA-BOS - EMERGENCY LIGHTS - EMERGENCY EXIT LIGHT LENS COVER MISSING LOWER DOOR L2.  REPLACED MISSING LENS.
